On non-holonomic irreducible D-modules.

Joseph Bernstein; Valery Lunts

Inventiones mathematicae (1988)

  • Volume: 94, Issue: 2, page 223-244
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Bernstein, Joseph, and Lunts, Valery. "On non-holonomic irreducible D-modules.." Inventiones mathematicae 94.2 (1988): 223-244. <http://eudml.org/doc/143626>.

author = {Bernstein, Joseph, Lunts, Valery},
journal = {Inventiones mathematicae},
keywords = {involutive variety; characteristic variety; -module},
number = {2},
pages = {223-244},
title = {On non-holonomic irreducible D-modules.},
url = {http://eudml.org/doc/143626},
volume = {94},
year = {1988},

AU - Bernstein, Joseph
AU - Lunts, Valery
TI - On non-holonomic irreducible D-modules.
JO - Inventiones mathematicae
PY - 1988
VL - 94
IS - 2
SP - 223
EP - 244
KW - involutive variety; characteristic variety; -module
UR - http://eudml.org/doc/143626
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.